# SDR 2000UALA00256

- Difficulty date: May 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7290U
- Make and model: Boeing 727222
- Aircraft serial: 21568
- Aircraft time: 62,056 hours, 35,523 cycles
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 106056340
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST A HYDRAULIC SYSTEM.  CONTINUED TO ORD.  EXTENDED GEAR MANUALLY.  TOWED TO GATE.  *S/D*  FOUND NR 2 ENG HYD PUMP PRESS OUT LINE CRACKED AT SUPPORT CLAMP.  REPLACED INLET PRESSURE LINE AND RETURN LINE.  CHECKED CASE DRAIN FILTER.  SERVICED HYDRAULIC SYSTEM.  PRESSURE CHECKED SYSTEM OK.
